# SDR SWAA2020122834185

- Difficulty date: December 3, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 51,736 hours, 26,642 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25R LOCATED BETWEEN BS 520 TO BS 540 FWD CARGO COMPARTMENT.  REPAIRED STRINGER 25R LOCATED BETWEEN BS 500C TO BS 540 FWD CARGO COMPARTMENT, IAW B737-700 SRM 53-00-03-2R -1 FIGURE 206-7 SECTION.  STRINGER MATERIAL CONDITION 7075T6 0.036' -2 CHANNEL AND -3 ANGLE (2 EA) MATERIAL CONDITION 7075T6 0.040' AND PERFORMED HEAT TREATMENT, IAW BAC5602 AND APPLIED PROTECTIVE TREATMENT ON REPAIR PART IAW B737-700 SRM 51-20-01.
